# SDR UALA2010120604458

- Difficulty date: December 6, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 59,479 hours, 8,872 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pin
- Condition: Burned
- Location: Ground Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GROUND POWER RECEPTACLE HAS BURNED PINS. REPLACED FWD GROUND POWER RECEPTACLE, OPS NORMAL.
